# SDR AALA20161027004

- Difficulty date: October 18, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 49,180 hours, 20,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE TAKE OFF CONFIGURATION WARNING LIGHT ILLUMINATED. TAKE OFF ABORTED. MAINTENANCE ACCOMPLISHED PSEU BITE CHECK IAW AMM 32-09-00 AND TAKE OFF WARNING TEST IAW AMM 31-51-00 WITH NO FAULTS FOUND. CYCLED FLAPS AND SPOILERS MUTLIPLE TIMES WITH NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
